MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; CROSSING SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; CROSSING SUPPORT CATHETER
Model Number SK9035M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that prior to a angioplasty procedure.The device allegedly broken.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation; therefore, the investigation is inconclusive for the alleged break issue.The root cause could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: (expiry date: 03/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the catheter was allegedly broken into two parts.There was no patient contact.

Brand Name
SEEKER
Common Device Name
CROSSING SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10770245
Report Number2020394-2020-20307
Device Sequence Number19855435
Product Code DQY
UDI-Device Identifier00801741067952
UDI-Public(01)00801741067952
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK9035M
Device Catalogue NumberSK9035M
Device Lot NumberVTEQ0221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;